# SDR VTZA95207

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41029
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 23095002
- Condition: Failure
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

IAD/RDU - FLT 6573 - DURING CRUISE AT 1050 HRS ON 6-23-95, RETURNED TO IAD DUE TO LT ENGINE VIBRATION IN-FLIGHT WITH TORQUE.  SETTING ABOVE 64 PERCENT.  AIRCRAFT RETURNED TO IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE LT STARTER/GENERATOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
